By the same authors

From the same journal

From the same journal

Completely right pure monoids - the general case

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematika
DatePublished - 1991
Volume38
Number of pages12
Pages (from-to)77-88
Original languageEnglish

    Research areas

  • Algebra

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations